# SDR UALA2013070104590

- Difficulty date: June 30, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 61,078 hours, 17,035 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 137
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S AUDIO CONTROL PANEL CONTAMINATED.   REPLACED CAPTAIN`S AUDIO SELECT PANEL IAW AMM.
